# SDR SWAA2018011819155

- Difficulty date: November 15, 2017
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 36,290 hours, 17,205 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589358
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 3 WINDOW FRAME E-F POST CRACKED IN THE 2ND AND 4TH LOWER FASTENER HOLES.  REPAIRED POST IAW ACO.
